MAUDE Adverse Event Report: CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS PUMP MODULE ADMINISTRATION SET; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10031773
Medical Device Problem Codes Fluid/Blood Leak (1250); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product will be returned per customer.The customer complaint could not be confirmed because the product was not sequestered for failure investigation.The root cause of this failure was not identified.
 
Event or Problem Description
It was reported that the set is loosely connected and not secured by the luer locks which resulted in the iv being pulled out.Iv solution leaked on the floor, which resulted in the patient needing a new iv and delaying their procedure.It's unknown if the fluid that leaked was normal saline or lactated ringers.This was further described as, ".The connection point from the drip chamber down to the tubing had an added connector that was new to what they usually use and that it was loosened upon opening and staff was not aware of this.".

Brand Name
ALARIS PUMP MODULE ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8933339
Report Number9616066-2019-02403
Device Sequence Number2128649
Product Code FPA
UDI-Device Identifier10885403220920
UDI-Public10885403220920
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10031773
Device Catalogue Number10031773
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1